Economics at your fingertips  

On pathwise stochastic integration

Rajeeva L. Karandikar

Stochastic Processes and their Applications, 1995, vol. 57, issue 1, 11-18

Abstract: In this article, we construct a mapping : D[0, [infinity])xD[0,[infinity])-->D[0,[infinity]) such that if (Xt) is a semimartingale on a probability space ([Omega], , P) with respect to a filtration (t) and if (ft) is an r.c.l.l. (t) adapted process, then This is of significance when using stochastic integrals in statistical inference problems. Similar results on solutions to SDEs are also given.

Keywords: Brownian; motion; Semimartingale; Stochastic; integral (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (21) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:spapps:v:57:y:1995:i:1:p:11-18